(ϕ, α)-Strong Summability of Fourier–Laplace Series for Functions Continuous on a Sphere

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We establish upper bounds for approximations by generalized Totik strong means applied to deviations of Cezàro means of critical order for Fourier–Laplace series of continuous functions. The estimates obtained are represented in terms of uniform best approximations of continuous functions on a unit sphere.

Published

25.05.2002

Issue

Section

Research articles

How to Cite

Lasuriya, R. A. “(ϕ, α)-Strong Summability of Fourier–Laplace Series for Functions Continuous on a Sphere”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 656-65, https://umj.imath.kiev.ua/index.php/umj/article/view/4104.